# SDR R61A201610280627

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 24,352 hours, 19,036 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WAS NOT RELEASING AND WOULD NOT DISARM.  MAINTENANCE PERFORMED OPERATIONAL TESTS ON THE ARM/DISARM MECHANISM IAW AMM AND OPS CHECKED GOOD.
